# SDR DL76L030558

- Difficulty date: June 17, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 26,782 hours, 4,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 21 THRU 39 EMER LIGHTS RT SIDE INOP.  FOUND FUSE BLOWN BATTERY PACK ASSY M9009.  REPLACED FUSE.  FOUND WIRING AT SEAT 31FG DAMAGED.  REPAIRED WIRING SEATS 21 THRU 39 EMERGENCY LIGHTS, CHECK NORMAL.
